# SDR DALA2021110106724

- Difficulty date: October 31, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N325DN
- Make and model: Airbus A321-211
- Aircraft serial: 7709
- Aircraft time: 12,591 hours, 5,763 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE RAFT PRESSURE BELOW LIMITS AT 2700 PSI. R AND R LIFE RAFT PER A321 AMM 25-66-41. PN ON 65025-101. MEL AND PLACARD REMOVED. (LP# 8165028)
